# SDR TRBA20121024002

- Difficulty date: October 24, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- Aircraft time: 34,365 hours, 33,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE SERVICE DOOR EMERGENCY SIGN WAS MISSING COVER.  THE ACFT WAS REMOVED FROM SERVICE.  RESECURED SERVICE DOOR EMERGENCY SIGN COVER AND OPERATIONALY TESTED IAW JIC 33-50-OPT-10000.  TESTED SATISFACTORY. THE ACFT WAS RETURN TO SERVICE.
